MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 175040
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change new one.The second one also found cuff leakage during use.Change the third one.There was no reported patient harm or consequence." associated complaint 3009307931-2025-00039.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change new one.The second one also found cuff leakage during use.Change the third one.There was no reported patient harm or consequence." associated complaints 3009307931-2025-00039 and 3009307931-2025-00038.
 
Additional Manufacturer Narrative
(b)(4).The customer complaint could not be confirmed through the investigation of the returned sample.The customer returned an actual sample was received for investigation.Functional testing, including soaking of the cuff, inflation line, and pilot balloon, did not reveal any air bubbles, indicating no leakage.Furthermore, the pressure reading remained stable and did not drop during observation, confirming that no leakage was present.A device history record review was performed and there were no relevant findings.Based on the investigation of the returned complaint device, no issues were found.

Brand Name
LMA SUPREME SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23265522
Report Number3009307931-2025-00038
Device Sequence Number18687191
Product Code CAE
UDI-Device Identifier05060112310829
UDI-Public(01)05060112310829(11)240821(17)270821(10)11F24H0151(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175040
Device Lot Number11F24H0151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown